# SDR ZIAA97032

- Difficulty date: December 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N811TC
- Make and model: Doug DC-8F-55
- Aircraft serial: 45883
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 3F100191
- Condition: Broken
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: F, A

## Discrepancy

LRD - ON TOP OF CLIMB, NR 2 ENGINE FIRE WARNING LIGHT CAME ON AND STAYED ON.  DISCHARGED LEFT WING FIRE BOTTLES.  PROCEEDED TO SAT FOR UNSCHEDULED LANDING.  INSPECTED NR 2 ENGINE AND FOUND NO EVIDENCE OF FIRE.  FOUND BROKEN WIRE SHORTED TO FIRE-LOOP.  REPAIRED BROKEN WIRE IAW DC-8 MM 26-11-02.  REPLACED LT WING FIRE BOTTLES.  SYSTEM CHECKED NORMAL ON GROUND.  (M)
